MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 250

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 250
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
Breaks were observed upon thawing on the side of the bag.Breakage occured during infusion.The physician agreed to continue the infusion.A sterility test was performed and came out negative.The customer did not use an overwrap bag to stabilize the bag and enable rescue of the frozen material.More relevant in this case is that probably a scissor clamp was used to hold the bag, what caused the edges oto break.This is the second complaint for this lot with a incident rate of 0.01%.

Brand Name
CRYOMACS FREEZING BAGS 250
Common Device Name
CRYOMACS FREEZING BAGS 250
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9653700
Report Number3005290010-2020-00005
Device Sequence Number16703091
Product Code KSR
UDI-Device Identifier04049934000287
UDI-Public04049934000287
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2021
Device Model NumberN/A
Device Catalogue Number200-074-401
Device Lot Number6190110027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1